# SDR ABXA20250410073

- Difficulty date: April 10, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 72,135 hours, 48,603 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 1305025S4
- Part serial: 88378
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT CABIN AUTO INOP ALT 2 APPEARED,  CREW DECLARED EMERGANCY AND  PERFORMED (ATB) AND LANDED SAFLEY .MTX GROUNDED A/C AND TROUBLE SHOT. MTX  PERFORMED BITE TEST OF #1 AND #2 CONTROLLERS, OPS CHECK GOOD IAW B767 AMM 21-31-00,. PRESSURIZED ACFT IAW  05-51-24 OPS CHECK GOOD , REMOVED AND REPLACED CONTROL PANEL IAW B767 AMM 21-31-01 OPS  CHECK GOOD. AND RETURNED A/C TO SERVICE
